MathSciNet Relay Station
MathSciNet bibliographic data
MR2720941 (2011j:93084) 93D10 (93C55)
Hao, Fei Absolute stability of uncertain discrete Lur'e systems and maximum admissible perturbed bounds. J. Franklin Inst. 347 (2010), no. 8, 1511–1525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement